# SDR AALA202107087409

- Difficulty date: July 6, 2021
- Submitted: July 8, 2021
- Operation: Air carrier
- Aircraft: N717AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31543
- Aircraft time: 32,599 hours, 3,772 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ON CABIN WALK EMERGENCY LIGHTS TEST, DOOR 4L EMERGENCY EXIT SIGN INOPERATIVE. REPLACED POWER SUPPLY BATTERY PACK.
